Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Side effects of Nurokind Inj on nervous system

I am 46 years old. i am using Nurokind Inj since 6 years, once in 10 days. and also using Mesacol 400 mg Tab.I am feeling that i am getting side effects on my nervous system ,let me know other medicine without side effect.
Asked On : Sun, 29 May 2011
Answers:  1 Views:  1411
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Mesalazine (Mesacol) does not have any ADR's on the nervous system.
Methylcobalamin (Nurokind) is not approved by USFDA, but is available in India.

I need to know why you were prescribed Nurokind in the first place ?
And if you are suffering from IBD ?

The cause is important and needs treatment rather than just using vitamin therapy.
Answered: Thu, 2 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor